# SDR UALA2013062404357

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 71,161 hours, 10,203 cycles
- Engine: Pwa PW4090
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LEFT ENGINE FIRE DETECTION SYS LOOP 2 FAILURE.    REPLACED M26004.
